CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
A second-order and nonuniform time-stepping maximum-principle preserving scheme for time-fractional Allen-Cahn equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 414, 页码: 16
Authors:  Liao, Hong-lin;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:75/0  |  Submit date:2020/06/30
Time-fractional Allen-Cahn equation  Alikhanov formula  Adaptive time-stepping strategy  Discrete maximum principle  Sharp error estimate  
Model-free feature screening for ultrahigh dimensional classification 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2020, 卷号: 178, 页码: 12
Authors:  Sheng, Ying;  Wang, Qihua
Favorite  |  View/Download:104/0  |  Submit date:2020/06/30
Classification accuracy  The Bayes rule  Sure screening  Ultrahigh dimensional classification  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:87/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Information aggregation in a financial market with general signal structure 期刊论文
JOURNAL OF ECONOMIC THEORY, 2019, 卷号: 183, 页码: 594-624
Authors:  Lou, Youcheng;  Parsa, Sahar;  Ray, Debraj;  Li, Duan;  Wang, Shouyang
Favorite  |  View/Download:82/0  |  Submit date:2020/01/10
Multidimensional signals  Asymmetric information  Information aggregation  Rational expectations equilibrium  
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:66/0  |  Submit date:2020/01/10
Penalized estimation equation for an extended single-index model 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2017, 卷号: 69, 期号: 1, 页码: 169-187
Authors:  Li, Yongjin;  Zhang, Qingzhao;  Wang, Qihua
Favorite  |  View/Download:93/0  |  Submit date:2018/07/30
Single-index model  Penalized estimating equations  Variable selection  Oracle property  Smoothly clipped absolute deviation  Adaptive lasso  
Semiparametric varying-coefficient model with right-censored and length-biased data 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2016, 卷号: 152, 页码: 119-144
Authors:  Lin, Cunjie;  Zhou, Yong
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Length-biased data  Local linear regression  Right-censored  Semiparametric varying-coefficient model  
Second-order asymptotic algorithm for heat conduction problems of periodic composite materials in curvilinear coordinates 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 卷号: 306, 页码: 87-115
Authors:  Ma, Qiang;  Cui, Junzhi;  Li, Zhihui;  Wang, Ziqiang
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Asymptotic analysis  Heat conduction equation  Quasi-periodic problem  Coordinate transformation  Finite element computation  Error estimation  
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On the inverse scattering problem and the low regularity solutions for the Dullin-Gottwald-Holm equation 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 2, 页码: 888-894
Authors:  Ai, Xiaolian;  Gui, Guilong
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Inverse scattering problem  Dullin-Gottwald-Holm equation  Bi-Hamiltonian structure  Low regularity solution